# SDR AALA201908199010

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 62,444 hours, 16,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AFT R/H O/B FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED AFT R/H O/B FLIGHT ATTENDANT FLASHLIGHT BATTERY IN REFERENCE WITH A.M.M 25-64-00, OPS CHECK GOOD.
